Statins cause cataracts

Proven: Statin drugs significantly increase risk of cataracts

(NaturalNews) If you regularly pop statins, you could eventually go blind. These are the candid findings of a new study recently published in the journal JAMA Ophthalmology, in which researchers from the VA North Texas Health System at the University of Texas Southwestern in Dallas found that people who regularly take statin drugs to lower their cholesterol levels may also be increasing their risk of developing cataracts, a degenerative eye condition that can eventually lead to partial or full vision loss.

Based on a primary analysis involving 6,972 matched pairs of both statin users and nonusers, the team observed a roughly nine percent increased risk, on average, of developing cataracts in the statin group compared to the non-statin group. However, in a secondary analysis involving 33,513 patients, 6,113 of which were taking statins, the risk was found to be even higher at about 27 percent, on average.


In the first analysis, the average age of each participant was 56, and 54 percent of the group were men. In the second analysis, the mean age for statin users was also 56, but for non-statin users, it was 46. There were also significantly more statin-using men in the second analysis, 60 percent, compared to just 48 percent men in the non-statin group. This variance implies that older, statin-using men may have the highest risk overall of developing cataracts as a result of taking statin drugs.
The Tap Blog is a collective of like-minded researchers and writers who’ve joined forces to distribute information and voice opinions avoided by the world’s media.
Print Friendly, PDF & Email
Facebooktwitterredditpinterestlinkedinmail

2 Responses to “Statins cause cataracts”

  1. Anonymous says:

    Obama was funded by the Rothschilds in the first place.

    He’s turning to them again to get another line of credit of that infinite ‘currency’ called ‘money’.

    When he gets kicked out – and another puppet replaces him – the national debt will still be there.

    Debt = Slavery/Control

  2. this shows that the side effects of using statin drugs are severe and also which may leads to cataract

Leave a Reply

You must be logged in to post a comment.